# SDR KCSA202508291148

- Difficulty date: August 29, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N702CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26411
- Aircraft time: 99,319 hours, 17,405 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Fitting
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R/H LONGERON EXTENSION FITTING TO BE CRACKED WITH EDDY CURRENT INSPECTION
